# SDR SWAA2017090516058

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-7BD
- Aircraft serial: 32652
- Aircraft time: 42,246 hours, 20,023 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S168
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED AT 8000 FT MSL.  NR 1 KRUEGER FLAP INDICATION ON OVERHEAD PANEL.  R&R RETRACT SENSOR PER AMM.
